| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Damage from diet drugs
Re: Damage from diet drugs
[ Back to Messages
Posted by Bohdi
on August 25, 2000 at 13:47:40:
In Reply to: Damage from diet drugs posted by Tenuate Dospan Damage! on August 17, 2000 at 20:36:39:
: Years ago before it was pulled off the market--a doctor put me on this for weight loss. Now I find out that I have permanent heart valve damage. I will have to take medicine forever or have a valve replacement. Please tell me has this happened to anyone else out there. NO I won't die from this but it doesn't make me feel very good since I trusted my doctor to give me something safe!
: This Dr. I found put me on Proloid & Tenuate for weight loss. I was on it for more then two years. That was about 8 years ago and I haven't had any type of heart valve damange that I am aware of. Just last year I had an ekg done and no abnormalities were found. (I had also been on Phen-Fen) Thus the reason for the ekg. I'm sorry to hear about your condition and I wish you the best of health.
All times are GMT -7. The time now is 07:42 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!